Advertisement

Acta Mathematica Scientia

, Volume 39, Issue 2, pp 469–490 | Cite as

Global Existence and Optimal Convergence Rates of Solutions for Three-Dimensional Electromagnetic Fluid System

  • Yin Li
  • Ruiying WeiEmail author
  • Zheng-an Yao
Article
  • 5 Downloads

Abstract

In this article, we study the electromagnetic fluid system in three-dimensional whole space ℝ3. Under assumption of small initial data, we establish the unique global solution by energy method. Moreover, we obtain the time decay rates of the higher-order spatial derivatives of the solution by combining the LpLq estimates for the linearized equations and an elaborate energy method when the L1-norm of the perturbation is bounded.

Key words

electromagnetic fluid decay rates Fourier-splitting method 

2010 MR Subject Classification

35Q30 76N15 76P05 82C40 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Kawashima S. Smooth global solutions for two-dimensional equations of electromagneto-fluid dynamics. Japan J Appl Math. 1984, 1: 207–222MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Umeda T, Kawashima S, Shizuta Y. On the decay of solutions to the linearized equations of electromag-netofluid dynamics. Japan J Appl Math, 1984, 1: 435–457MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Li Y, Wei R Y, Yao Z A. Asymptotic behavior of solutions to the compressible nematic liquid crystal system in ℝ3. Acta Math Sci, 2017, 37B(1): 174–186MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Zhang Y H, Wu G C. Global existence and asymptotic behavior for the 3D compressible non-isentropic Euler equations with damping. Acta Math Sci, 2014, 34B(2): 424–434MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Tan Z, Zhang Y H. Strong solutions of the coupled Navier-Stokes-Poisson equations for isentropic compressible fluids. Acta Math Sci, 2010, 30B(4): 1280–1290MathSciNetzbMATHGoogle Scholar
  6. [6]
    Imai I. General principles of magneto-fluid dynamics. Prog Theor Phys, suppl, 1962, 24: 1–34CrossRefzbMATHGoogle Scholar
  7. [7]
    Guo Y, Wang Y. Decay of dissipative equations and negative Sobolev spaces. Comm Partial Differential Equations, 2012, 37: 2165–2208MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    Wang Y. Decay of the Navier-Stokes-Poisson equations. J Differential Equations, 2012, 253: 273–297MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    Kobayashi T, Shibata Y. Decay estimates of solutions for the equations of motion of compressible viscous and heatconductive gases in an exterior domain in ℝ3. Comm Math Phys, 1999, 200: 621–659MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    Kobayashi T. Some estimates of solutions for the equations of motion of compressible viscous fluid in an exterior domain in ℝ3. J Differential Equations, 2002, 184: 587–619MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    Matsumura A. On the asymptotic behavior of solutions of semi-linear wave equations. Publ Res Inst Math Sci Kyoto Univ, 1976, 12: 169–189MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    Nishihara K. L p -L q estimates of solutions to the damped wave equation in 3-dimensional space and their application. Math Z, 2003, 244: 631–649MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    Xu X. On the large time behavior of the electromagnetic fluid system in ℝ3. Nonlinear Anal Real World Appl, 2017, 33: 83–99MathSciNetCrossRefGoogle Scholar
  14. [14]
    Duan R J, Ukai S, Yang T, Zhao H J. Optimal convergence rate for compressible Navier-Stokes equations with potential force. Math Models Methods Appl Sci, 2007, 17: 737–758MathSciNetCrossRefzbMATHGoogle Scholar
  15. [15]
    Schonbek M E. On the decay of higher-order norms of the solutions of Navier-Stokes equations. Proc Royal Soc Edinburgh, 1996, 126A: 677–685MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    Nirenberg L. On elliptic partial differential equations. Ann Scuola Norm Sup Pisa, 1959, 13: 115–162MathSciNetzbMATHGoogle Scholar
  17. [17]
    Ju N. Existence and uniqueness of the solution to the dissipative 2D quasi-Geostrophic equations in the Sobolev space. Comm Math Phys, 2004, 251: 365–376MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Wuhan Institute Physics and Mathematics, Chinese Academy of Sciences 2019

Authors and Affiliations

  1. 1.School of Mathematics and StatisticsShaoguan UniversityShaoguanChina
  2. 2.Department of MathematicsSun Yat-sen UniversityGuangzhouChina

Personalised recommendations